Request file

Review/Citation:  KALOUSEK, Martin, MÁCHA, Václav, NEČASOVÁ, Šárka. Local-in-time existence of strong solutions to a class of compressible non-Newtonian Navier-Stokes equations. Mathematische Annalen. 2022, 384(3-4), 1057-1089. ISSN 0025-5831. E-ISSN 1432-1807
Requested document:  Kalousek.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.